# SDR VTZA97632

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: B4018316
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6512 - IAD-LGA - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO RIGHT PROP HEAT FAILED AND WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT PROP DE-ICE BOOT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
